# SDR SWAA2022020109412

- Difficulty date: August 25, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INTERCOSTAL AT BS328 - BS344 LBL46 IS CRACKED / REMOVED AND REPLACED INTERCOSTAL AT BS 328 - BS 344 LBL46 IAW SRM 51-40-02-0G-0 AND DWG 141A5410 SH 16. 57232U 25AUG17.
